ARTHREX, INC. UNIVERS REVS CUP,39/+ 2MM RT OFFSET CTD; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
AR-9501-07CPC |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/24/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.This is the second of two submissions for the same patient event.The other is 1220246-2016-00561 (cc100852 line 176338).At this time, it cannot be determined if the device may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to arthrex.Device history record review revealed nothing relevant to this event.Additional information has been requested but not made available.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
Event or Problem Description
It was reported that cup ar-9502-39rcpc, lot 150006510, line 176623 could not be mounted on shaft ar-9501-07pc, lot 150023110, line 176338.Screw could be screwed in, however, cup did not fit into the nut on the top of the shaft.Surgeon opened two additional cups to use the screws to try to fix the cup to the shaft, however, without success.Surgeon tried several cups and was finally able to connect an ar-9502-39cpc cup on a ar-9501-08cpc shaft.Surgeon had to do a partial resection at the humerus with a rasp to make components fit.
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.This is a follow-up submission due to device evaluation.This is the second of two submissions for the same patient event.The other is 1220246-2016-00561f1 (cc100852 line 176338).At this time, it cannot be determined if the device may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to arthrex.Device history record review revealed nothing relevant to this event.Additional information has been requested but not made available.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
Event or Problem Description
It was reported that cup (b)(4), lot 150006510, line (b)(4) could not be mounted on shaft (b)(4), lot 150023110, line (b)(4).Screw could be screwed in, however, cup did not fit into the nut on the top of the shaft.Surgeon opened two additional cups to use the screws to try to fix the cup to the shaft, however, without success.Surgeon tried several cups and was finally able to connect an (b)(4) cup on a (b)(4) shaft.Surgeon had to do a partial resection at the humerus with a rasp to make components fit.